On Skew Left ∗-n-Derivations of ∗-Ring

  • Ruqaya Saadi Hashem Department of Applied Sciences, University of Technology, Baghdad, Iraq
  • Anwar Khaleel Faraj Department of Applied Sciences, University of Technology, Baghdad, Iraq

Abstract

   In this paper, the commutativity of *-ring and some related results are obtained by introducing the new concept which is called skew left ∗--derivations.

Published
Nov 29, 2018
How to Cite
HASHEM, Ruqaya Saadi; FARAJ, Anwar Khaleel. On Skew Left ∗-n-Derivations of ∗-Ring. Iraqi Journal of Science, [S.l.], p. 2100-2106, nov. 2018. ISSN 2312-1637. Available at: <http://scbaghdad.edu.iq/eijs/index.php/eijs/article/view/512>. Date accessed: 11 dec. 2018.
Section
Mathematics